# SDR A6WA200440126

- Difficulty date: September 8, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE DAMAGE INSPECTION OF RIGHT FUSELAGE FOUND AREA BETWEEN STRINGER 26R-27R AT FS 243 TO BE PREVIOUSLY BLENDED BEYOND LIMITS OF SRM 53-00-31. BLEND DEPTH .007 INCH.  CUT OUT DAMAGED SECTION AND INSTALLED LOCALLY FABRICATED DOUBLER AND FILLER IAW BRAS EO 601R-53-5342.  (M)
